|No Improvement Yet
Apr 25, 2004
Hello, About 16 months ago, my dr switched me off of a cocktail containing a PI (Viracept) and Zerit to Trizivir + Sustiva. We tried Trizivir alone for a few months, but it didn't keep the VL undetectible. I haven't yet noticed any improvement at all in the lypoatrophy. Is the AZT keeping me from improving or do you think it might just take longer on current regimen? Thanks!!
Response from Dr. Moyle
Quite possibly. The data with the d4T to AZT switch are inconclusive but it is clear that some people taking AZT do develop fat loss. However, it could be simply that it takes longer than 16 months to see the recovered fat...without specialist scans its hard to guess. Clearly, stopping AZT would be a risk to losing control of the virus and that may not be a risk worth taking. Regards Graeme Moyle
Viread+Videx+Srocrin for lipo
What exactly are the symptoms of high insulin, insulin resistance and very high normal glucose levels?
- Does Tingling In Feet Mean I Have Hiv?
- Is Burning Penis A Symptom Of HIV?
- Is Stinging Pain A Sign Of HIV?
- Blood In Semen After Mutual Masturbation Worried I Have HIV
- Bloody Urine After Anal Sex Without Condom Does It Mean I Have HIV
- Diarrhea After Unprotected Vaginal Sex Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.